Identificador persistente para citar o vincular este elemento: http://hdl.handle.net/10553/49154
Title: Short proofs of combinatorial identities for n!
Authors: Plaza, Ángel 
Falcón, Sergio 
UNESCO Clasification: 120504 Teoría elemental de los números
Keywords: Combinatorial identities
Complex analysis
Issue Date: 2011
Project: Mtm2005-08441-C02-02. Particiones Triangulares y Algoritmos de Refinamiento 
Journal: Ars Combinatoria 
URI: http://hdl.handle.net/10553/49154
ISSN: 0381-7032
Source: Ars Combinatoria [ISSN 0381-7032], v. 100, p. 337-339
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

1
checked on Mar 30, 2025

Page view(s)

94
checked on Oct 5, 2024

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.